Zero side effects?!

Discussion in 'Centchroman' started by monkeyhippy, Jan 2, 2010.


 

Dear Members: We have operated this forum since 2002. We currently have over 12,000 members that have free access to thousands of health related discussions. We rely on you as a member to peruse our health articles but do need your help in ensuring that the site will continue to operate for years to come. We ask that you CLICK ON OUR ADS to support the site. Thank you for your trust.

  1. monkeyhippy

    monkeyhippy New Member

    I started taking it on monday (12/28) and I started with the loading dose. Since I took it, which has not even been a week yet, I have had no side effects at all. I thought everyone got at least a hot flash or two? I'm certainly not complaining, but I'm just wondering if its gonna work for me, because my body is acting like I didnt even take it. My period was the exact same as usual, I've had not even one hot flash, which I thought everyone had, No weight changes, no dryness/irritation, no bloating or cramps, nothing. Green Tea, do you know of anyone who had no side effects ever and it still worked for them as a contraceptive?

     

    SUPPORT OUR WEBSITE, CLICK OUR ADS

  2. monkeyhippy

    monkeyhippy New Member

    I MAY be having slightly more watery discharge, but that's really hard to say, cuz I've always had quite a bit. I took the pills with food, is this ok?

     

    SUPPORT OUR WEBSITE, CLICK OUR ADS

  3. GreenTea

    GreenTea Super Moderator Staff Member

    I've never had hot flashes either, and it's working for me as a contraceptive. What I was hearing when I first started taking it was that it had no side effects at all.

    It doesn't matter if you take it with food or not. Some kinds of medication you're supposed to take with food, either because they're absorbed better that way or because they can be nauseating to some people if taken on an empty stomach. Neither is true of Centchroman, but taking it with food doesn't hurt it any, either.

     

    SUPPORT OUR WEBSITE, CLICK OUR ADS

  4. ladylocks

    ladylocks New Member

    I've been on it for 7 weeks now. No side effects yet no period yet either but i'm not worried as it seems that is a bit of a norm. I'll prob do a test next week just to be sure but so far so good !!! [​IMG] Very Happy

     

    SUPPORT OUR WEBSITE, CLICK OUR ADS

Share This Page

SUPPORT OUR WEBSITE, CLICK OUR ADS